# SDR FDEA201106022098

- Difficulty date: June 2, 2011
- Submitted: June 2, 2011
- Operation: Air carrier
- Aircraft: N608FE
- Make and model: Doug MD-11F
- Aircraft serial: 48548
- Aircraft time: 62,718 hours, 14,280 cycles
- System (JASC): 2565 · Escape Slide
- Part: Switch
- Condition: Inoperative
- Location: Slide Pressure
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING MX PREFLIGHT, FOUND L1 DOOR EVACUATION SLIDE REMOTE PRESSURE PRESS-TO-TEST INDICATION INOPERATIVE.  RELEASED FOR SERVICE IAW MEL: 25-61-02.  REPLACED ITS BATTERIES AND BULBS, NO HELP.  R & R TEST LAMP SWITCH IAW SMP.  OPS CHECKED GOOD.
